D. D. Bainov, I. M. Stamova, "Existence, uniqueness and continuability of solutions of impulsive differential-difference equations", International Journal of Stochastic Analysis, vol. 12, Article ID 769069, 8 pages, 1999. https://doi.org/10.1155/S1048953399000271
Existence, uniqueness and continuability of solutions of impulsive differential-difference equations
We consider an initial value problem for impulsive differential-difference equations, and obtain sufficient conditions for the existence, uniqueness, and continuability of solutions of such problem.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.